# SDR ASAA2022090639825

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 23,306 hours, 7,314 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78472000 #2 ENG INLET AND FAN BLADES INSP #1 & #2 FAN DUCT PANELS ARE LOOSE. GROUNDED - YES. TIGHTENEND #1 & #2 FAN DUCT PANELS OK FOR SERVICE.
